Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 186376, 6 pages
http://dx.doi.org/10.1155/2013/186376
Research Article

Darboux Transformation and Explicit Solutions for a Generalized Sawada-Kotera Equation

1Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China
2Department of Mathematics, Henan Institute of Engineering, Zhengzhou 451191, China

Received 17 April 2013; Accepted 13 May 2013

Academic Editors: A. Bellouquid, M. Mei, J. Park, and F. Tadeo

Copyright © 2013 Guo-Liang He and Ting Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo-Liang He and Ting Su, “Darboux Transformation and Explicit Solutions for a Generalized Sawada-Kotera Equation,” ISRN Applied Mathematics, vol. 2013, Article ID 186376, 6 pages, 2013. doi:10.1155/2013/186376